MathSciNet Relay Station
MathSciNet bibliographic data
MR1088652 (92d:47085) 47H15 (47H10 49J27)
Théra, Michel Existence results for the nonlinear complementarity problem and applications to nonlinear analysis. J. Math. Anal. Appl. 154 (1991), no. 2, 572–584.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement